Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 12, Issue 3, 1976
Metadata
 

A Central Limit Theorem for the Subadditive Process and Its Application to Products of Random Matrices
Hiroshi Ishitani
pp. 565–575
Abstract | Full-Text PDF (686 KB) | Metadata

A Foundation of Finite Mathematics
Moto-o Takahashi
pp. 577–708
Abstract | Full-Text PDF (8539 KB) | Metadata

On Perturbation of Non-Linear Equations in Banach Spaces
Yoshikazu Kobayashi and Kazuo Kobayasi
pp. 709–725
Abstract | Full-Text PDF (1370 KB) | Metadata

Dual Action on a von Neumann Algebra and Takesaki's Duality for a Locally Compact Group
Yoshiomi Nakagami
pp. 727–775
Abstract | Full-Text PDF (3255 KB) | Metadata

Linear Transformation of Quasi-Invariant Measures
Hiroaki Shimomura
pp. 777–800
Abstract | Full-Text PDF (2035 KB) | Metadata

Limit Theorems of Occupation Times for Markov Processes
Yuji Kasahara
pp. 801–818
Abstract | Full-Text PDF (1114 KB) | Metadata

On the Asymptotic Behaviors of Transition Probability Densities of One-Dimensional Diffusion Processes
Matsuyo Tomisaki
pp. 819–834
Abstract | Full-Text PDF (990 KB) | Metadata